# SDR CAL950741

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 143-173
- Part time: 65,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .5 INCH CRACK AND CORROSION IN SKIN BETWEEN STATION 143 AND 173 AT LONGERON 30.  THE AREA WAS REPAIRED IAW ECRA 5330-02310.  (M)
